Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 119, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 4, 2011, 7:56 PM CDT for Hale County, Marengo County, Perry County, Alabama. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 7:56 PM CDT (00:56 UTC)
- Expired
- Apr 4, 2011, 8:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Hale County, AL, Marengo County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 128 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 8:05 PM CDT | TSTM WND DMG | 5 Ne Linden, AL | A FEW TREES WERE BLOWN DOWN IN NORTHERN MARENGO COUNTY. |
| Apr 4, 8:05 PM CDT | TSTM WND DMG | Sweet Water, AL | A FEW TREES WERE BLOWN DOWN IN SOUTHERN MARENGO COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 4:55 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1607 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 9.2
The text
As transmitted, in the capitals the NWS used until 2016.
832
WUUS54 KBMX 050056
SVRBMX
ALC065-091-105-050130-
/O.NEW.KBMX.SV.W.0119.110405T0056Z-110405T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HALE COUNTY IN WEST CENTRAL ALABAMA...
MARENGO COUNTY IN SOUTHWEST ALABAMA...
SOUTHWESTERN PERRY COUNTY IN CENTRAL ALABAMA...
* UNTIL 830 PM CDT
* AT 751 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DEMOPOLIS TO WOMACK HILL...AND MOVING
EAST AT 40 MPH.
THESE STORMS BLEW DOWN SEVERAL TREES IN SUMTER COUNTY WHEN THEY
MOVED THROUGH.
* LOCATIONS IMPACTED INCLUDE...
LINDEN...UNIONTOWN...CHICKASAW STATE PARK...SWEET WATER...MILLER...
WAYNE...FAUNSDALE AND DAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3205 8809 3258 8778 3257 8776 3259 8775
3264 8738 3249 8740 3248 8742 3231 8743
3231 8746 3227 8747 3226 8751 3214 8752
3213 8761 3201 8762 3200 8767 3200 8810
TIME...MOT...LOC 0056Z 267DEG 35KT 3250 8772 3180 8811
$$
611 follow-up statement
572
WWUS54 KBMX 050115
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
815 PM CDT MON APR 4 2011
ALC065-091-105-050130-
/O.CON.KBMX.SV.W.0119.000000T0000Z-110405T0130Z/
MARENGO AL-PERRY AL-HALE AL-
815 PM CDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
HALE...SOUTHWESTERN PERRY AND EASTERN MARENGO COUNTIES UNTIL 830 PM
CDT...
AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM UNIONTOWN TO 10 MILES NORTHWEST
OF GROVE HILL...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
UNIONTOWN...MAGNOLIA...SURGINER...CONSUL AND VINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3200 8792 3221 8787 3261 8763 3264 8738
3249 8740 3248 8742 3231 8743 3231 8746
3227 8747 3226 8751 3214 8752 3213 8761
3201 8762 3200 8767
TIME...MOT...LOC 0115Z 267DEG 35KT 3249 8750 3180 8790
$$
61What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:57 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 4, 6:57 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT MON APR 4 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... LINE OF STRONG TO SEVERE THUNDERSTORMS ASSOCIATED WITH A STRONG STORM SYSTEM OVER MUCH OF THE EASTERN CONUS NOW STRETCHES FROM THE OHIO RIVER VALLEY SOUTHWESTWARD TO THE NORTHWESTERN GULF COAST. AT THIS TIME...THIS LINE OF STORMS HAS PUSHED INTO NORTHWEST CENTRAL ALABAMA. AIRMASS AHEAD OF THE LINE REMAINS UNSTABLE...WITH CAPE VALUES OVER 2000J/KG IN THE SOUTH TO 1000J/KG IN THE NORTH. LOW LEVEL WINDS CONTINUE TO INCREASE AHEAD OF THIS SYSTEM...WITH THE BEST DIRECTIONAL SHEAR CONFINED CLOSER TO THE LINE OF THUNDERSTORMS. STRAIGHT LINE WINDS WILL BE THE BIGGEST THREAT ALONG THE SQUALL LINE...BUT CANNOT RULE OUT TORNADO SPIN UPS ALONG THE LEADING EDGE OF THE LINE. LARGE HAIL WILL ALSO BE POSSIBLE. WITH THE QUICK MOVEMENT OF THE LINE...DO NOT EXPECT WIDESPREAD FLOODING ISSUES. NOT MANY FORECAST CHANGES NEEDED FOR THE OVERNIGHT PERIOD. THE SQUALL LINE SHOULD MOVE ACROSS THE AREA FAIRLY QUICKLY...EXITING THE SOUTHEAST AFTER MIDNIGHT. IN ADDITIONAL TO POST FRONTAL GUSTY NORTHWESTERLY WINDS...GRADIENT WINDS AHEAD OF THE LINE OF STORMS WILL REMAIN QUITE GUSTY FROM THE SOUTH...AND WILL EXTEND THE WIND ADVISORY UNTIL 1AM FOR ALL COUNTIES. AFTER THIS SYSTEM EXITS THE AREA EARLY TUESDAY...QUIETER CONDITIONS RETURN THROUGH MUCH OF THE WEEK. UPPER LEVEL RIDGING WILL BUILD ACROSS THE SOUTHEAST...WITH HIGH PRESSURE ANCHORED TO OUR EAST THROUGH THE WEEK. SEVERAL IMPULSES WILL BRUSH THE AREA AS THEY MOVE TO THE NORTH AROUND THE PERIPHERY OF THE RIDGE. MODELS CONTINUE TO HINT AT LOW POPS ASSOCIATED WITH WEAKNESSES IN THE RIDGE FOR SEVERAL PERIODS TOWARD NEXT WEEKEND. THINK MOST OF THE AREA WILL BE DRY...UNTIL A SYSTEM APPROACHES LATE SUNDAY INTO MONDAY...PUSHING THE RIDGE OFF THE ATLANTIC COAST. WITH STRONG NORTHWESTERLY FLOW BEHIND THIS STORM SYSTEM...A BRIEF COOL DOWN TUESDAY WILL KEEP HIGHS IN THE UPPER 50S AND 60S. COULD SEE SEVERAL LOCATIONS DROP INTO THE LOWER 30S TUESDAY NIGHT...WITH MOST OF THE AREA IN THE MID TO UPPER 30S. A MODERATING TREND FOR THE SECOND HALF OF THE WEEK WILL BUMP TEMPS BACK UP INTO THE 80S BY THE WEEKEND. 14 && AVIATION...00Z TAF DISCUSSION. A LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE ACROSS CENTRAL ALABAMA THIS EVENING. THERE IS THE POTENTIAL THAT SOME IF NOT ALL THE TAF SITES WILL SEE SOME STRONG WINDS OUT OF THESE WITH THE POSSIBILITY OF DAMAGING WINDS. TRIED TO TIME THE LINE WHEN IT WILL AFFECT A SPECIFIC SITE BASED ON ITS CURRENT SPEED. HOWEVER...WILL ADJUST AS NEEDED...ESPECIALLY FOR THOSE SOUTHEASTERN TAFS. ONCE THE LINE MOVES THROUGH...EXPECT WINDS TO SHIFT MORE TO THE WEST AND CONTINUED GUSTY BUT NOT NEARLY AS STRONG. CEILINGS WILL BE IN THE MVFR RANGE FOR A FEW HOURS...BUT WILL QUICKLY LIFT AS CLEARING SKIES ARE NOT THAT FAR BEHIND THE FRONT. SKIES WILL BE CLEAR TOMORROW. WINDS WILL BE MORE NORTHERLY AND WILL REMAIN GUSTY. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA &&
Hazardous weather outlook, Apr 4, 4:10 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 410 PM CDT MON APR 4 2011 ALZ011>015-017>050-051800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 410 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL BRING A SIGNIFICANT SEVERE WEATHER THREAT TO ALL OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. ALL SEVERE WEATHER THREATS ARE LIKELY...INCLUDING THE THREAT FOR DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...ISOLATED TORNADOES...AND BRIEF LOCALLY HEAVY RAINFALL. FOR THE REMAINDER OF THE AFTERNOON THROUGH AROUND MIDNIGHT...THE CONVECTIVE SQUALL LINE IS EXPECTED TO INCREASE IN INTENSITY AS IT PROGRESSES ACROSS THE STATE. THE GREATEST THREAT WILL TRANSITION TO DAMAGING STRAIGHT LINE WINDS...ALTHOUGH HAIL AND A BRIEF ISOLATED TORNADO CAN NOT BE RULED OUT ALONG THE LINE. THE LINE OF THUNDERSTORMS IS EXPECTED TO EXIT CENTRAL ALABAMA AROUND THE MIDNIGHT HOUR. STRONG GRADIENT WINDS ARE POSSIBLE IN ADVANCE OF THE STORM SYSTEM TODAY...WITH GUSTS OF UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD AIR MASS BEHIND THE FRONT WILL ALLOW TEMPERATURES TO DROP DOWN INTO THE 30S ON WEDNESDAY MORNING. A FEW LOCATIONS COULD DROP DOWN TO NEAR THE FREEZING MARK IN THE COLDER VALLEY LOCATIONS. A LIGHT FROST IS POSSIBLE ACROSS MUCH OF NORTH CENTRAL ALABAMA... WHICH COULD POSE A THREAT TO TENDER VEGETATION. DRY CONDITIONS BEHIND THE FRONT WILL CREATE HIGH FIRE DANGER WEDNESDAY AFTERNOON ESPECIALLY ACROSS THE SOUTHEAST PORTIONS OF CENTRAL ALABAMA...MAINLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. OUTDOOR BURNING IS HIGHLY DISCOURAGED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL CONTINUE TO BE NEEDED THIS AFTERNOON THROUGH LATE THIS EVENING FOR SEVERE WEATHER. 08/MNK
In the hours before
Local storm report, Apr 4, 7:49 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
749 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 6 SE YORK 32.43N 88.22W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN ON CR 42
&&
LINHARESLocal storm report, Apr 4, 7:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
750 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 6 S YORK 32.41N 88.30W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN ON NEAR CR 10 AND SR 17
&&
LINHARESLocal storm report, Apr 4, 7:51 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG LIVINGSTON 32.60N 88.19W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN IN LIVINGSTON.
&&
LINHARESLocal storm report, Apr 4, 7:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
753 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND DMG 4 NW YORK 32.54N 88.34W
04/04/2011 SUMTER AL EMERGENCY MNGR
TREE DOWN ON CR 19
&&
LINHARESLocal storm report, Apr 4, 7:54 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HEAVY RAIN MORRIS 33.75N 86.81W
04/04/2011 M2.30 INCH JEFFERSON AL PUBLIC
2.30 INCHES OF RAIN ON HIGHWAY 31 BETWEEH MORRISD AND
KIMBERLY. MINOR FLOODING. RAIN FELL IN A FEW HOURS.
&&
LINHARESLocal storm report, Apr 4, 7:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
755 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG CEDAR BLUFF 34.22N 85.60W
04/04/2011 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON HOUSE ON RUSSEL ST.
&&
ROCKYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:06 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 54 min |
| Apr 4, 7:08 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Jefferson, Shelby, Tuscaloosa | 67 min |
| Apr 4, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, Jefferson, St. Clair, Shelby | 64 min |
| Apr 4, 7:14 PM CDT | Areal Flood Advisory | BMX | Bibb, Blount, Cherokee, Etowah, Fayette, Greene and 13 more | 3 hr |
| Apr 4, 7:25 PM CDT | Flash Flood Warning | BMX | Lamar | 3 hr |
| Apr 4, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 48 min |
| Apr 4, 7:40 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair, Walker | 3 hr |
| Apr 4, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 41 min |
| Apr 4, 7:49 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 26 min |
| Apr 4, 8:07 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 38 min |
| Apr 4, 8:13 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 17 min |
| Apr 4, 8:16 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 29 min |
| Apr 4, 8:25 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes, Marengo, Perry | 65 min |
| Apr 4, 8:29 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne, St. Clair, Shelby, Talladega | 46 min |
| Apr 4, 8:37 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Clay, Coosa, Shelby, Talladega | 38 min |
| Apr 4, 8:42 PM CDT | Areal Flood Advisory | BMX | Autauga, Calhoun, Chambers, Chilton, Clay, Cleburne and 10 more | 3 hr |
| Apr 4, 8:58 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Randolph, Talladega | 47 min |
| Apr 4, 9:10 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Randolph, Tallapoosa | 35 min |
| Apr 4, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 31 min |
| Apr 4, 9:40 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Lee, Lowndes, Macon, Montgomery and 1 more | 65 min |
| Apr 4, 9:42 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Cleburne, Elmore, Randolph, Tallapoosa | 63 min |
| Apr 4, 10:22 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 38 min |
| Apr 4, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Chambers, Lee, Macon, Russell | 51 min |
| Apr 4, 10:52 PM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Lee, Macon, Pike, Russell | 113 min |
| Apr 4, 10:54 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 51 min |
| Apr 4, 11:26 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Russell | 19 min |
| Apr 4, 11:43 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 17 min |
| Apr 5, 3:10 PM CDT | Fire Weather Watch | BMX | Autauga, Barbour, Bullock, Chambers, Chilton, Coosa and 8 more | 14 hr |
| Apr 5, 3:17 PM CDT | Frost Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.